Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Qualitative differentiation


Authors: Michael J. Evans and Lee Larson
Journal: Trans. Amer. Math. Soc. 280 (1983), 303-320
MSC: Primary 26A24; Secondary 26A48
DOI: https://doi.org/10.1090/S0002-9947-1983-0712262-6
MathSciNet review: 712262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Qualitative derivates and derivatives, as well as qualitative symmetric derivates and derivatives, are studied in the paper. Analogues of several results known for ordinary derivates and derivatives are obtained in the qualitative setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24, 26A48

Retrieve articles in all journals with MSC: 26A24, 26A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0712262-6
Article copyright: © Copyright 1983 American Mathematical Society